# SDR J7SA2024122300423

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft time: 10,434 hours, 7,151 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fce
- Part number: 4629001017
- Part serial: 1005
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AMBER SPOILER FAULT, FLAP FAIL, PTRIM BACKUP FAIL, AND SWPS FAULT CAS MESSAGES DISPLAYED IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT AT KLAS. REPLACED FCE #1 IAW EMB 505 AMM 27-03-01. OPS AND RIG CHECKS WERE SATISFACTORY.
